I take three Lovaza capsules - two in the morning and one at night. I have been noticing a decrease in my senses of taste and smell. Is this a side-effect of taking Lovaza?
A common side effect of this medicatiion is taste changes, now the list of possible side effects does not mention anything about smell changes, but my personal opinion is that it is related.
I find this very strange as I also take omega 3, and take 5 capsules a day and I have been taking them for years (well we all react differently to medications and in this case supplements). Perhaps you need to take less 1 in the morning and 1 in the evening, or stop to see if you get your senses back.
- Lovaza Information for Consumers
- Lovaza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lovaza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 May 2010 • 1 answer
Phenytoin - can this cause a loss of smell & taste or is it more likely to be from a brain aneurysm?
Posted 12 Jun 2011 • 1 answer
Posted 19 Aug 2013 • 1 answer
Could victoza cause highT4 ,total thyroxine and low TSH 3rd generation. Has anyone lost their sense?
Posted 25 Sep 2014 • 1 answer
Posted 19 Jul 2016 • 0 answers